American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ronald DeVore and Amos Ron. Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010) 6205-6229. MR 2678971.
Abstract, references, and article information   
View Article: PDF

[2] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gilbert Strang and Ding-Xuan Zhou. The limits of refinable functions. Trans. Amer. Math. Soc. 353 (2001) 1971-1984. MR 1813602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Z. Ditzian. A measure of smoothness related to the Laplacian . Trans. Amer. Math. Soc. 326 (1991) 407-422. MR 1068926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. B. Saff and V. Totik. Behavior of polynomials of best uniform approximation . Trans. Amer. Math. Soc. 316 (1989) 567-593. MR 961628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rong Qing Jia. Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh . Trans. Amer. Math. Soc. 295 (1986) 199-212. MR 831196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lloyd N. Trefethen and Martin H. Gutknecht. Real vs. complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 280 (1983) 555-561. MR 716837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. de Boor and R. DeVore. Approximation by smooth multivariate splines . Trans. Amer. Math. Soc. 276 (1983) 775-788. MR 688977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. B. Saff and R. S. Varga. The sharpness of Lorentz's theorem on incomplete polynomials . Trans. Amer. Math. Soc. 249 (1979) 163-186. MR 526316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Q. I. Rahman and G. Schmeisser. Rational approximation to $e\sp{-x}$. II . Trans. Amer. Math. Soc. 235 (1978) 395-402. MR 682544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. J. Newman, Eli Passow and Louis Raymon. Piecewise monotone polynomial approximation . Trans. Amer. Math. Soc. 172 (1972) 465-472. MR 0310506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Elizabeth Carlson. On the convergence of certain methods of closest approximation . Trans. Amer. Math. Soc. 28 (1926) 435-447. MR 1501357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dunham Jackson. On the convergence of certain trigonometric and polynomial approximations . Trans. Amer. Math. Soc. 22 (1921) 158-166. MR 1501167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dunham Jackson. On the degree of convergence of Sturm-Liouville series . Trans. Amer. Math. Soc. 15 (1914) 439-466. MR 1500989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1